# SDR CA190423015

- Difficulty date: April 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,019 hours
- Engine: Ge CF348C5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Part time: 41,844 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, LEVEL 2 CORROSION FOUND ON L//H INTERCOSTAL BETWEEN FS 349 AND 364, STRINGER 27. PART REPLACEMENT CARRIED OUT IAW MANUFACTURER SRM. PN (TC# 20190423015)
